# SDR ABXA2018062011060

- Difficulty date: June 11, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 77,622 hours, 36,523 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tee Fitting
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT WING TRAILING EDGE PANEL SUPPORT BEAM TEE ABOVE THE MAIN LANDING GEAR. THE TEE WAS REPLACED. THE AIRPLANE WAS GROUNDED.
